# SDR CALA2014030300271

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 400 BETWEEN STRINGERS 8L - 9L HAS CRACK AT FASTENER HOLE.  CUTOUT DAMAGE & INSTALLED REPAIR ANGLE A & B IAW EA 5310-047 16 REV F.
